# SDR UPS06M46179

- Difficulty date: February 16, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2170 · Humidity Control System
- Part: Odor
- Condition: Detected
- Location: Acm
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG, ACRID, SULFUROUS ODOR NOTICED BY ACM IN CREW REST MODULE APPROX 1 HOUR INTO FLT.  ODOR WAS NOTICED IN COCKPIT WHEN CREW REST MODULE DOOR WAS OPENED.  DISSIPATED AFTER 15 MIN.  CLEANED UP BY VENDOR, NO ABNORMALITIES FOUND.  CONDITION CK'D NORMAL.
